# SDR DL73K980650

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY DOOR LIGHT INOP.  REPLACED ASSEMBLY.
